Mathematische Zeitschrift

, Volume 247, Issue 1, pp 137–148

Weak type (p,p) estimates for Riesz transforms


DOI: 10.1007/s00209-003-0627-7

Cite this article as:
Blunck, S. & Kunstmann, P. Math. Z. (2004) 247: 137. doi:10.1007/s00209-003-0627-7


We consider the problem of Lp-boundedness of higher order Riesz transforms associated to elliptic operators L of order 2m on As an application of the recently solved Kato conjecture, we show for all This generalizes the result of Auscher and Tchamitchian restricted to the case D≤2m.

Copyright information

© Springer-Verlag Berlin Heidelberg 2004

Authors and Affiliations

  1. 1.Université de Cergy-PontoiseDépartement de MathématiquesCergy-PontoiseFrance
  2. 2.Universität KarlsruheMathematisches Institut IKarlsruheGermany